| Model Number |
MCS-P3-31-AOA |
| Medical Device Problem Codes |
Calcified (1077); Perivalvular Leak (1457); Thickening of Material (4056); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 9 years 12 months following the implant of this transcatheter bioprosthetic valve, the valve failed due to aortic insufficiency as it was unclear if it was central aortic regurgitation (ar) or paravalvular leak (pvl).The leaflets appeared thickened with some calcification.It was reported that the depth of the implanted valve contributed to the event.No treatment has been reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 9 years 12 months following the implant of this transcatheter bioprosthetic valve, the valve failed due to aortic insufficiency as it was unclear if it was central aortic regurgitation (ar) or paravalvular leak (pvl).The leaflets appeared thickened with some calcification.It was reported that the depth of the implanted valve contributed to the event.No treatment has been reported.No additional adverse patient effects were reported.Additional information was received that a second, non-medtronic valve was implanted valve-in-valve.
Additional Manufacturer Narrative
Updated data: a4.B1.B5.H1.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.